MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/cria/8424003

Медицинская библиотека · Case reports in anesthesiology · 2026

Management of a Patient With Polypharmacy Toxicity (Calcium Channel Blocker, Angiotensin Converting Enzyme Inhibitor and Tricyclic Antidepressant) in Intensive Care Settings: A Case Report.

Rehman Sami Ur, Zahid Faiza, Nazim Shaheryar, Cody Caitriona, Sweeney Teasy

СтатьяПеревод в очереди

Аннотация

We are presenting the case of a 28-year-old female patient who presented with refractory shock secondary to overdose of tricyclic antidepressants, calcium channel blockers (CCBs) and angiotensin-converting enzyme inhibitors. After initial resuscitation, bicarbonate infusion for TCA toxicity was used; and CCB toxicity was managed with high-dose insulin euglycemia therapy (HIET) with simultaneous dextrose infusion and vasopressors in the intensive care unit.

Для цитирования: Rehman Sami Ur, Zahid Faiza, Nazim Shaheryar, Cody Caitriona, Sweeney Teasy. Management of a Patient With Polypharmacy Toxicity (Calcium Channel Blocker, Angiotensin Converting Enzyme Inhibitor and Tricyclic Antidepressant) in Intensive Care Settings: A Case Report.. Case reports in anesthesiology. 2026. DOI: 10.1155/cria/8424003.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.